Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 23, 2015, 9:21 PM CDT for Finney County, Kearny County, Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2015, 9:21 PM CDT (02:21 UTC)
- Expired
- Apr 23, 2015, 9:57 PM CDT
- In force
- 36 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Finney County, KS, Kearny County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 9:33 PM CDT | HAIL 0.75 | Deerfield, KS | |
| Apr 23, 9:33 PM CDT | HAIL 1 | Deerfield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988
WUUS53 KDDC 240221
SVRDDC
KSC055-093-240315-
/O.NEW.KDDC.SV.W.0042.150424T0221Z-150424T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
921 PM CDT THU APR 23 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
EAST CENTRAL KEARNY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 1015 PM CDT
* AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
DEERFIELD...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...LAKIN...HOLCOMB...DEERFIELD AND PIERCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3792 10126 3808 10127 3818 10067 3778 10067
TIME...MOT...LOC 0221Z 267DEG 28KT 3799 10119
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
UMSCHEID2 follow-up statements
783
WWUS53 KDDC 240240
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT THU APR 23 2015
KSC093-240250-
/O.CAN.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
KEARNY KS-
940 PM CDT THU APR 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEARNY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0240Z 267DEG 28KT 3801 10103
$$
KSC055-240315-
/O.CON.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
FINNEY KS-
940 PM CDT THU APR 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN FINNEY COUNTY...
AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLCOMB...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...HOLCOMB AND PIERCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0240Z 267DEG 28KT 3801 10103
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID739
WWUS53 KDDC 240257
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT THU APR 23 2015
KSC055-240307-
/O.CAN.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
FINNEY KS-
957 PM CDT THU APR 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FINNEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0256Z 267DEG 28KT 3802 10086
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:01 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 23, 7:01 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT THU APR 23 2015 ...UPDATED AVIATION SECTION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 342 PM CDT THU APR 23 2015 FORECAST ISSUES IN THE SHORT TERM CENTER AROUND THUNDERSTORM CHANCES TONIGHT AND FRIDAY AND THE SEVERE WEATHER POTENTIAL ASSOCIATED WITH THE STORMS. THE ATMOSPHERE OVER THE HIGH PLAINS OF EASTERN COLORADO AND FAR WESTERN KANSAS WAS BECOMING MODERATELY UNSTABLE WITH DAYTIME HEATING THIS AFTERNOON. A SURFACE TROUGH OF LOW PRESSURE STRENGTHENING OVER EASTERN COLORADO WAS ALSO PROVIDING SOME LOW LEVEL CONVERGENCE AND TRIGGERING WIDELY SCATTERED THUNDERSTORMS. SPC MESOANALYSIS SHOWS 30- 40 KNOTS OF SHEAR IN THE 0-6 KM LAYER BUT ABOVE THIS LAYER, STRONGER SHEAR WAS IN PLACE IN THE PRESENCE OF A STRONG SUBTROPICAL JET. THE STORMS OVER EASTERN COLORADO WILL BE IN A FAVORABLE ENVIRONMENT TO BECOME ROTATING SUPERCELLS. GIVEN THE STRONG EVACUATION ALOFT, LARGE HAIL WILL BE A GOOD POSSIBILITY. THE HRRR MODEL HAS BEEN VERY CONSISTENT WITH THUNDERSTORMS MOVING INTO WESTERN KANSAS AROUND JOHNSON AND SYRACUSE AND POINTS NORTH THIS EVENING AROUND 23Z-01Z AND HAVE KEPT THE BEST CHANCES IN THAT AREA EARLY THIS EVENING. AS THE NIGHT CONTINUES, AN AREA OF THUNDERSTORMS COULD CONTINUE TO DEVELOP OVER WEST CENTRAL AND NORTHWEST KANSAS AS A WEAK MID LEVEL DISTURBANCE ALONG WITH THE LEFT EXIT REGION OF AN UPPER LEVEL SPEED MAX MOVES OVER THE AREA. THE MODELS ALSO SHOW INCREASING SOUTHERLY FLOW AT THE 850 MILLIBAR LEVEL WHICH COULD ALSO HELP SUSTAIN THUNDERSTORMS THROUGH THE NIGHT. THE BEST CHANCE FOR STORMS SHOULD BE ALONG AND/OR NORTH OF HIGHWAY 50 AND 156. THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH SOMEWHAT AFTER DARK BUT CAN'T RULE OUT THE POSSIBILITY OF A FEW ELEVATED HAILERS. CHANCES FOR STORMS WILL DIMINISH LATER TONIGHT AS THE MID/UPPER LEVEL SUPPORT MOVES EAST OF THE AREA. ON FRIDAY, THE MAIN UPPER TROUGH MOVES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. THE MODELS DEVELOP A SURFACE LOW OVER WEST CENTRAL KANSAS WITH A FRONTAL BOUNDARY EXTENDING EAST FROM THE LOW. BY FRIDAY AFTERNOON THE LOW WILL BE PROGRESSING EAST WHILE A DRYLINE PUSHES EAST ACROSS SOUTHWEST THROUGH SOUTH CENTRAL KANSAS. THE UPPER LEVEL JET PROPAGATES EAST THROUGH THE DAY. THE 18Z MODELS ARE NOW LOOKING LESS FAVORABLE FOR SEVERE POTENTIAL AS THE BETTER 0-6 KM SHEAR WILL BE TO THE SOUTH AND EAST OF THE DODGE CITY CWFA DURING THE MID/LATE AFTERNOON HOURS. WITH SOME GOOD INSTABILITY OVER THE NORTHERN AND EASTERN SECTIONS OF THE CWA, THERE WILL STILL BE POTENTIAL FOR SOME SEVERE STORMS AS WELL AS THE POTENTIAL FOR TORNADOES ALONG AND NORTH OF THE FRONTAL BOUNDARY OVER CENTRAL KANSAS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 315 PM CDT THU APR 23 2015 THE WEAK UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARD ACROSS THE KS/NE BORDER FRIDAY NIGHT. THIS WILL HELP PUSH A SURFACE LOW AND ASSOCIATED COLD FRONT THROUGH THE REMAINDER OF THE CWA AND INTO EASTERN KANSAS. A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS AS WELL AS AROUND THE I-70 CORRIDOR IN THE EVENING WITH PRECIPITATION CHANCES COMING TO AN END SOMETIME AFTER MIDNIGHT. NORTHWESTERLY WINDS WILL BE FELT BEHIND THIS SYSTEM AND CONTINUE THROUGH THE MOST OF SATURDAY. SKIES LOOK TO BECOME MOSTLY CLEAR BY SUNRISE SATURDAY AND CONTINUE THROUGH THE DAY SATURDAY AS DRIER AIR MOVES INTO THE AREA. WINDS THEN SHIFT TO MORE OF AN EASTERLY DIRECTION SATURDAY EVENING THROUGH SUNDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND INTENSIFIES SOUTHWEST OF THE AREA. THIS OCCURS IN RESPONSE TO AN UPPER LEVEL OPEN WAVE DIGGING INTO THE DESERT SOUTHWEST SATURDAY, INTENSIFYING INTO AN UPPER LEVEL LOW OVER THE FOUR CORNER'S REGION SUNDAY. MODELS THEN SUGGEST THAT THIS LOW WILL MOVE EASTWARD ACROSS THE SOUTHERN PLAINS MONDAY INTO TUESDAY. HOWEVER, WITH THIS SYSTEM BEING MORE THAN 4 DAYS OUT TIMING AND POSITION WILL MOST LIKELY CHANGE OVER THE NEXT COUPLE OF MODEL RUNS. IF FUTURE MODEL RUNS PREDICT THIS FEATURE TO MOVE FARTHER NORTH, THE CWA COULD SEE SOME BENEFICIAL RAIN SUNDAY NIGHT THROUGH TUESDAY. NEVERTHELESS, HIGH CLOUDS LOOK INCREASE IN COVERAGE SUNDAY AS THIS FEATURE MOVES CLOSER TO THE AREA WITH MOSTLY CLOUDY SKIES EXPECTED SUNDAY NIGHT THROUGH AT LEAST MONDAY. WINDS SHIFT TO MORE OF A NORTHERLY DIRECTION BEHIND THIS SYSTEM THROUGH TUESDAY. UPPER LEVEL RIDGING IS THEN EXPECTED TO BUILD INTO THE WESTERN UNITED STATES BEHIND THIS SYSTEM WITH HIGH PRESSURE BEING THE DOMINATING FACTOR AT THE SURFACE. THIS WILL BRING DRIER CONDITIONS TO WESTERN KANSAS FOR THE REMAINDER OF THE WEEK. AS FOR TEMPERATURES, LOWS FRIDAY NIGHT THROUGH MONDAY NIGHT WILL GENERALLY BE IN THE 40S WITH THE EXCEPTION OF SOUTH CENTRAL KANSAS FRIDAY NIGHT WHERE LOWER 50S WILL BE POSSIBLE AND WEST CENTRAL KANSAS MONDAY NIGHT WHERE UPPER 30S COULD BE POSSIBLE. HIGHS LOOK TO BE IN THE 70S WITH A FEW AREAS ACROSS THE KS/OK BORDER REACHING INTO THE LOWER 80S SATURDAY THEN DECREASE INTO THE 60S SUNDAY. THE COLDEST DAY OVER THE EXTENDED PERIOD LOOKS TO BE ON MONDAY WITH HIGHS POSSIBLY ONLY REACHING TO AROUND 60 DEGREES. HIGHS ARE FORECASTED TO REACH INTO THE MID 60S TUESDAY WITH 70S POSSIBLE WEDNESDAY. LOWS TUESDAY THROUGH THURSDAY MORNING LOOK TO DIP INTO THE 40S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 656 PM CDT THU APR 23 2015 INITIALLY, THUNDERSTORMS MAY AFFECT THE GCK AND HYS TERMINALS TONIGHT. WE INCLUDED A TEMPO GROUP AT HAYS, BUT LEFT OUT OF GCK BASED ON RADAR TRENDS AS OF 0620 UTC. SHOULD TRENDS CHANGE AND CONVECTION INCREASES OUT TOWARD HAMILTON COUNTY, WE WILL NEED TO ADD TSRA TO THE GARDEN CITY TAF SOME TIME IN THE 02-05Z TIME FRAME. LOW STRATUS WILL DEVELOP ELSEWHERE THROUGH THE NIGHT, WITH MINIMUM CEILING/VISIBILITY EXPECTED TO BE IN THE LIFR CATEGORY FROM ROUGHLY 09-14Z ON AVERAGE ACROSS THE AREA. IFR/MVFR CEILINGS AFTER 14Z FRIDAY TO LATE MORNING AT GCK AND DDC AND AROUND MIDDAY AT HYS. LATE AFTERNOON THUNDERSTORMS COULD AFFECT HAYS, BUT WE WILL ADDRESS THAT IN THE TAF AS TIME APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 81 49 78 / 40 20 20 10 GCK 50 77 48 77 / 50 20 20 10 EHA 49 76 47 79 / 30 10 10 10 LBL 54 80 48 81 / 30 10 10 10 HYS 51 73 50 73 / 60 40 40 10 P28 56 82 52 80 / 30 20 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GERARD LONG TERM...HOVORKA_42 AVIATION...UMSCHEID
Hazardous weather outlook, Apr 23, 4:40 AM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 440 AM CDT THU APR 23 2015 KSZ030-031-043>046-061>066-074>081-084>090-240945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 440 AM CDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... ELEVATED SEVERE THUNDERSTORM RISK. ELEVATED FIRE WEATHER RISK. SATURDAY... LIMITED SEVERE THUNDERSTORM RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... NO HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, Apr 23, 8:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 7 WSW SYRACUSE 37.94N 101.87W
04/23/2015 E1.00 INCH HAMILTON KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Apr 23, 8:07 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
807 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 5 W SYRACUSE 37.98N 101.84W
04/23/2015 M1.25 INCH HAMILTON KS PUBLIC
QUARTER TO HALF DOLLAR
&&
SUGDENLocal storm report, Apr 23, 8:24 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST SYRACUSE 37.98N 101.75W
04/23/2015 E60 MPH HAMILTON KS LAW ENFORCEMENT
&&
SUGDENLocal storm report, Apr 23, 8:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL SYRACUSE 37.98N 101.75W
04/23/2015 M1.00 INCH HAMILTON KS STORM CHASER
&&
SUGDENLocal storm report, Apr 23, 8:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL KENDALL 37.94N 101.54W
04/23/2015 E0.88 INCH HAMILTON KS LAW ENFORCEMENT
&&
MRUSSELLLocal storm report, Apr 23, 9:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
919 PM CDT THU APR 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 N LAKIN 37.95N 101.26W
04/23/2015 E1.75 INCH KEARNY KS LAW ENFORCEMENT
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:21 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 54 min |
| Apr 23, 8:10 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 65 min |
| Apr 23, 9:03 PM CDT | Tornado Warning | DDC | Kearny | 27 min |
| Apr 24, 3:38 PM CDT | Special Weather Statement | DDC | Hamilton | 37 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 53 min |
| Apr 24, 4:04 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| Apr 24, 4:16 PM CDT | Tornado Warning | DDC | Ellis | 29 min |
| Apr 24, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 44 min |
| Apr 24, 4:48 PM CDT | Tornado Warning | DDC | Ellis | 27 min |
| Apr 24, 5:17 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 13 min |
| Apr 24, 5:22 PM CDT | Tornado Warning | DDC | Finney, Scott | 23 min |
| Apr 24, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 46 min |
| Apr 24, 5:50 PM CDT | Tornado Warning | DDC | Finney, Scott | 25 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 22 min |
| Apr 24, 6:39 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 51 min |
| Apr 24, 6:53 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.